Sunday, 12 May 2013

Adjusting medication routines

My psychiatrist suggested I try changing my routines to deal with the drowsiness I get from combining Fluoxetin and Wellbutrin. Thus, since Thursday I have been taking Wellbutrin in the morning and Fluoxetin in the evening instead of both in the morning.

And as of yesterday, my brain chemistry is hitting back against the change in routine.

Yesterday and today both I have during early evening gone through approximately the same progression. I lose focus on the things I am involved in and grow detached. After a little bit the detachment grows into boredom and then into inexplicable sadness. After some time, or with sufficient distraction, it dies down again; but a return back to daily sadness bouts is not something I welcome particularly.

As for now, I'm going to assume it's a result of changing my medication routines. If this continues beyond a week or so, I'll get in touch with my psychiatrist.

No comments:

Post a comment

Comment policy:
We reserve the right to edit all comments. In particular, we will not tolerate phobic content (race, sex, gender, sexual orientation, nationality, religion, mental health status, etc.) nor personal attacks or threats toward another commenter, significantly off-topic, or is an obvious trolling attempt.